# SDR CHQA200900272

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 23,063 hours, 21,712 cycles
- Engine: Allsn AE3007A
- Engine time: 21,360 hours, 18,194 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW SELECTED THE LANDING GEAR TO THE UP POSITION WITH THREE GREEN UP AND LOCKED INDICATIONS.  THE CREW NOTICED AN UNUSUAL AMOUNT OF WIND NOISE AFTER GEAR RETRACTION WITH NO EICAS MESSAGE.  THE NOSE LANDING GEAR DOORS WERE CONFIRMED OPEN BY IAD TOWER.  THE APPROPRIATE CHECKLISTS WERE FOLLOWED AND THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE IAW EMB 145 AMM 32-31-02.  OPS CHECK AND LEAK CHECK GOOD.
